RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1990
Volume 310,
Number 1,
Pages
29–32
(Mi dan6800)
MATHEMATICS
A bilocal periodic problem for Sturm–Liouville and Dirac differential operators, and some applications in the theory of nonlinear dynamical systems
A. K. Prikarpatskii
a
,
N. N. Bogolyubov
b
a
Institute for Applied Problems of Mechanics and Mathematics, Academy of Sciences of the Ukrainian SSR, Lviv
b
V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow
UDC:
517.9
Received: 08.07.1988
Fulltext:
PDF file (279 kB)
English version:
Doklady Mathematics, 1990,
41
:1,
21–25
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025